# SDR HEEA083785

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,200 hours
- Engine: Allsn 250C*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Part number: 23064570
- Part serial: 63005
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HOWL AT 63-70 PERCENT N1. REPLACED WITH SERVICEABLE PART.
